MathSciNet Relay Station
MathSciNet bibliographic data
MR1239551 20E08 (57M07)
Bass, Hyman Covering theory for graphs of groups. J. Pure Appl. Algebra 89 (1993), no. 1-2, 3–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement